# SDR CALA2020050200887

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 21,844 hours, 1,993 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN/WARMERSMOKING OR SPARKING 708 DAMAGED SEAL CAUSES OVEN TO RELEASE SMOKE IN THE AFT GALLEY PENDING MEL APPLICATION FROM TOMC MEL 2500BR NOC  DATE: 26-APR-20- TOMC APPROVED APPLIED MEL 2500BR TO OVEN 708 FOUND SEAL INTACT ON EXAMINATION. PULLED AND COLLARED CIRCUIT BREAKER AND COMPLETED SMOKE AND ODOUR FORM AND SUBMITTED TO TOMC REMOVED AND REPLACED AFT GALLEY OVEN 708 PER AMM 25-32-00. OPS CHECKED NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179556  SN OFF 0189 OVEN, STEAM,
